2 doctors weighed in:

My daughter who is almost 19 has been on the deposit shot 3yrs & not due for another shot for another month started to bleed & cramp & have ovary pain?

2 doctors weighed in
1 doctor agrees

In brief: Breakthru bleeding

When using depoprovera as a form of birth control over several years, the amount of Progesterone can cause a thinner uterine lining.
This can result in spotting or break thru bleeding. If it persists greater than 10 days, contact your md. Pain in the suprapubic/pelvic area may be ovarian, but there are other causes. Could be ovarian cyst, constipation, gas pains, etc.

In brief: Breakthru bleeding

When using depoprovera as a form of birth control over several years, the amount of Progesterone can cause a thinner uterine lining.
This can result in spotting or break thru bleeding. If it persists greater than 10 days, contact your md. Pain in the suprapubic/pelvic area may be ovarian, but there are other causes. Could be ovarian cyst, constipation, gas pains, etc.
Dr. Tammi Schlichtemeier
Dr. Tammi Schlichtemeier
Thank
Get help from a real doctor now
Dr. Cindy Juster
Board Certified, Pediatrics
32 years in practice
2M people helped
Continue
108,000 doctors available
Read more answers from doctors